# SDR SWAA086964

- Difficulty date: December 10, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 49,212 hours, 41,595 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545871
- Part serial: 002083
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND SKIN CRACKED AT R1 DOOR LOWER AFT FASTENER HOLE STOP FITTING.  REMOVED AND REPLACED DOOR PER MM.
